# SDR YENA201905280293

- Difficulty date: May 28, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 54,689 hours, 19,308 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1907, BOS-BNA. ON DESCENT AROUND 12000 FT STRONG DIRTY SOCK SMELL (CAT LITTER SMELL) WAS IN COCKPIT. UPON ARRIVAL ALL 4 F/A'S COMPLAINED ALSO ABOUT SMELL. COCKPIT, FWD AND AFT GALLEYS AFFECTED; C/W INFO NOTICE  2017-T015D SECTION A. ISOLATED TO APU BLEED AS SUSPECT SOURCE. SEE ITEM 2 FOR APU BLEED MEL A/C OK FOR SERVICE. NOTIFIED MCC. PERFORMED INSP. OF APU AREA, INTAKE, AND EXHAUST PER TSM 49-00-81, NO CONTAMINATION NOTED. PERFORMED OPS TEST REF AMM 12-33-21, NO ODOR PRESENT. MDDR CLEARED, MX-4 UPDATED, PLACARD REMOVED.
